MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVILBISS; OXYGEN CONCENTRATOR

DEVILBISS HEALTHCARE LLC DEVILBISS; OXYGEN CONCENTRATOR
Model Number 306DS
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Devilbiss healthcare was notified by a home oxygen provider of a complaint involving a portable oxygen concentrator.The provider stated, "while in use, the charger that plugs into dc outlet melted, causing the unit to break." there was no report or evidence of illness, injury or medical treatment associated with the complaint.The portable concentrator and power supply are being returned to devilbiss for evaluation.An update will be filed if new information becomes available.

Brand Name
DEVILBISS
Common Device Name
OXYGEN CONCENTRATOR
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jillian forster
99 seaview blvd.
port washington, NY 11050
5169984600
MDR Report Key15337172
Report Number2515872-2022-00047
Device Sequence Number17897567
Product Code CAW
UDI-Device Identifier00885304002277
UDI-Public885304002277
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number306DS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown